Browse Title Index


 
Issue Title
 
Volume 18, Number 2, June 2013 COMMON FIXED POINT FOR A PAIR OF MAPS IN COMPLEX VALUED METRIC SPACES Abstract   PDF
Hemant Kumar Nashine
 
Volume 23, Number 2, June 2018 COMMON FIXED POINT FOR MAPPINGS UNDER CONTRACTIVE CONDITION BASED ON ALMOST PERFECT FUNCTIONS AND α-ADMISSIBILITY Abstract   PDF
Wasfi Shatanawi, Kamaleldin Abodayeh
 
Volume 25, Number 1, March 2020 COMMON FIXED POINT OF ABSORBING MAPPING SATISFYING IMPLICIT RELATION Abstract   PDF
Urmila Mishra, Abhay S. Ranadive, A. K. Dubey, Won Hee Lim
 
Volume 14, Number 4, December 2009 COMMON FIXED POINT OF MULTI-STEP ITERATION SCHEME WITH ERRORS FOR FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS Abstract   PDF
Gurucharan Singh Saluja, Hemant Kumar Nashine
 
Volume 20, Number 2, June 2015 COMMON FIXED POINT RESULTS FOR CONTRACTIVE MAPPINGS IN COMPLEX VALUED b-METRIC SPACES Abstract   PDF
A. K. Dubey
 
Volume 26, Number 2, June 2021 COMMON FIXED POINT RESULTS FOR MAPPINGS UNDER NONLINEAR CONTRACTION OF CYCLIC FORM IN b-METRIC SPACES Abstract   PDF
Ayat Rabaiah, Abdallah Tallafha, Wasfi Shatanawi
 
Volume 17, Number 1, March 2012 COMMON FIXED POINT RESULTS FOR NONCOMMUTING MAPPINGS IN GENERALIZED CONE METRIC SPACES Abstract   PDF
Ismat Beg, Mujahid Abbas, Talat Nazir
 
Volume 23, Number 3, September 2018 COMMON FIXED POINT RESULTS UNDER C-DISTANCE IN TVS-CONE METRIC SPACES Abstract   PDF
A. K. Dubey, Urmila Mishra, Rita Pal
 
Volume 19, Number 2, June 2014 COMMON FIXED POINT THEOREM FOR R-WEAKLY COMMUTING MAPS IN b-FUZZY METRIC SPACES Abstract   PDF
Shaban Sedghi, Nabi Shobkolaei
 
Volume 23, Number 4, December 2018 COMMON FIXED POINT THEOREM FOR THE R-WEAKLY COMMUTING MAPPINGS IN M-FUZZY METRIC SPACES Abstract   PDF
Zeinab Hassanzadeh, Shaban Sedghi, Jong Kyu Kim
 
Volume 13, Number 1, March 2008 COMMON FIXED POINT THEOREMS FOR A FAMILY OF MAPPINGS IN METRICALLY CONVEX SPACES Abstract   PDF
M. Imdad, Ladlay Khan
 
Volume 25, Number 1, March 2020 COMMON FIXED POINT THEOREMS FOR A PAIR OF MAPPINGS SATISFYING CONTRACTIVE INEQUALITIES OF INTEGRAL TYPE Abstract   PDF
Zeqing Liu, Lei Meng, Na Liu, Chahn Yong Jung
 
Volume 18, Number 2, June 2013 COMMON FIXED POINT THEOREMS FOR COMPATIBLE AND SUBSEQUENTIALLY CONTINUOUS MAPPINGS IN MENGER SPACES Abstract   PDF
Sunny Chauhan, Jong Kyu Kim
 
Volume 23, Number 3, September 2018 COMMON FIXED POINT THEOREMS FOR FOUR MAPPINGS SATISFYING CONTRACTIVE INEQUALITIES OF INTEGRAL TYPE Abstract   PDF
Zeqing Liu, Miao He, Xu Liu, Liangshi Zhao
 
Volume 24, Number 3, September 2019 COMMON FIXED POINT THEOREMS FOR FOUR WEAKLY COMPATIBLE MAPPINGS IN S*-METRIC SPACES Abstract   PDF
M. Simkhah Asil, Shaban Sedghi, Jong Kyu Kim
 
Volume 17, Number 2, June 2012 COMMON FIXED POINT THEOREMS FOR MULTI-VALUED MAPPINGS IN CONE METRIC SPACES Abstract   PDF
Wengui He, Meimei Song
 
Volume 24, Number 2, June 2019 COMMON FIXED POINT THEOREMS FOR TWO MAPPINGS IN S-METRIC SPACES Abstract   PDF
Atena Javaheri, Shaban Sedghi, Ho Geun Hyun
 
Volume 17, Number 3, September 2012 COMMON FIXED POINT THEOREMS IN b_FUZZY METRIC SPACES Abstract   PDF
Shaban Sedghi, Nabi Shobe
 
Volume 14, Number 3, September 2009 COMMON FIXED POINT THEOREMS IN FUZZY METRIC SPACES Abstract   PDF
Shaban Sedghi, M.S. Khan, Nabi Shobe, Shahram Sedghi
 
Volume 17, Number 2, June 2012 COMMON FIXED POINT THEOREMS IN GENERALIZED NORMED SPACES Abstract   PDF
Nabi Shobe, Alireza Mohammadpour, Shaban Sedghi
 
Volume 16, Number 3, September 2011 COMMON FIXED POINT THEOREMS IN GENERALIZED ORDERED CONE METRIC SPACES Abstract   PDF
Shenghua Wang, Moon Sook Park
 
Volume 26, Number 1, March 2021 COMMON FIXED POINT THEOREMS UNDER GENERALIZED (ψ − φ)-WEAK CONTRACTIONS IN S-METRIC SPACES WITH APPLICATIONS Abstract   PDF
G. S. Saluja, J. K. Kim, W. H. Lim
 
Volume 8, Number 3, June 2003 COMMON FIXED POINTS FOR COMPATIBLE MAPPINGS OF TYPE (P) IN 2-METRIC SPACES Abstract   PDF
Dejun Tan, Zeqing Liu, Jong Kyu Kim
 
Volume 24, Number 2, June 2019 COMMON FIXED POINTS FOR TWO PAIRS OF MAPPINGS SATISFYING CONTRACTIVE INEQUALITIES OF INTEGRAL TYPE Abstract   PDF
Zeqing Liu, Miao He, Chahn Yong Jung
 
Volume 15, Number 2, June 2010 COMMON FIXED POINTS OF FOUR MAPPINGS IN A FUZZY METRIC SPACE Abstract   PDF
T. Veerapandi, T. Tamizh Chelvam, M. Mariappan
 
201 - 225 of 1091 Items << < 4 5 6 7 8 9 10 11 12 13 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)